# SDR 2002F00254

- Difficulty date: January 17, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26240
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010046002
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DAL - R-1 DOOR INTERIOR EMERGENCY RED PATH LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY.  OPERATIVE CHECKED NORMAL.  (M)
